# SDR SIMA201026307

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 26,974 hours, 26,076 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 3634501001
- Part serial: 00387
- Condition: Defective
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3940 THE CREW REPORTED DURING DESCENT INTO LEX RECEIVED AN EICAS MESSAGE FLAPS FAIL, ALSO THE FLAPS WOULD NOT MOVE.  THE CAPTAIN DECLARED AN EMERGENCY.  THE RUNWAY WAS NOT LONG ENOUGH TO LAND IN LEX, SO THE CREW ELECTED TO DIVERT INTO SDF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND RIGHT INBOARD ANGLE GEAR BOX BAD.  REPLACED GEAR BOX PER AMM 27-51-0.  THE OPERATIONAL CHECK PER AMM 27-51-00 IS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
